On the sum of intervals

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publicationGeometric aspects of functional analysis
Subtitle of host publicationIsrael Seminar 2001-2002
EditorsVitali D. Milman , Gideon Schechtman
PublisherSpringer Berlin
Pages122-130
Number of pages9
Volume1807
ISBN (Electronic)978-3-540-36428-3
ISBN (Print)978-3-540-00485-1
DOIs
StatePublished - 2003

Publication series

NameLecture Notes in Math.
PublisherSpringer, Berlin
Volume1807
ISSN (Print)0075-8434
ISSN (Electronic)1617-9692

Cite this